# SDR AU971640

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2A3A03051FG
- Condition: Broken
- Location: Spoiler Ws 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 FLIGHT SPOILER CABLE WSB2-4 FAILED ADJACENT TO THE PULLEYS AT RH WING STN 230 AT WBL157.0. EVIDENCE OF ADVANCED INTERNALCORROSION.
